# SDR CA100818001

- Difficulty date: August 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 7,447 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Mismanufactured
- Location: Wg To Body
- Component: Aft Spar Wing U
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 10 YR/11000 HR INSP OF THE WING TO FUSELAGE ATTACHMENT FITTINGS, BOLTS AND BUSHINGS, THE AFT UPPER BOLT BORE ON THE WING FITTING (PART OF REAR SPAR) WAS FOUND TO HAVE TOOLING MARKS IN THE BORE.  THIS WAS FOUND ON BOTH LT AND RT WINGS.  THIS IS THE SECOND ACFT IN THE 300 SERIES SN RANGE THAT WE HAVE FOUND THIS MFG ANOMALY.  ON THE PREVIOUS ACFT SN 339, MFG ISSUED A REPAIR AUTHORIZATION TO CLEAN OUT THE BORE.
